# SDR DXTA2019011501913

- Difficulty date: January 15, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500356
- Aircraft time: 2,320 hours, 1,815 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SWPS FAULT YELLOW CAS ILLUMINATED - DURING INITIAL DESCENT FROM CRUISE FLIGHT, WE HAD MULTIPLE CAS FAIL AND FAULTS LIGHTS INCLUDING PTRIM BKP FAIL, SWPS FAULT, TRIM FAIL, SPOILER FAULT. AS WELL, NO MATTER THE SPEED, THE AIRCRAFT WAS INDICATING A FLASHING MAXSPEED CAS, NOT ALLOWING THE AUTOPILOT TO DESCEND THE AIRCRAFT. FAULTS AND FAILS NEVER WENT AWAY. **SUPPLEMENTAL INFORMATION - POWERED AIRCRAFT WITH GPU, NO CURRENT FAULTS WERE ACTIVE ON CAS.  RAN AIRCRAFT ENGINES & TESTED SWPS IAW M/M 27-36-02.  NO FAULTS FOUND.  PERFORMED HS PITCH TRIM, FLAP SYSTEM, MULTI FUNCTION SPOILER OPS CHKS - NO FAULTS NOTED.  PER CONTACT CENTER THIS IS A TRANSITORY CONDITION & AIRCRAFT CAN BE RELEASED.  CASE # EEJ-0355 00229.**
